BibTeX record journals/isci/KreinovichBN07

download as .bib file

@article{DBLP:journals/isci/KreinovichBN07,
  author    = {Vladik Kreinovich and
               Jan Beck and
               Hung T. Nguyen},
  title     = {Ellipsoids and ellipsoid-shaped fuzzy sets as natural multi-variate
               generalization of intervals and fuzzy numbers: How to elicit them
               from users, and how to use them in data processing},
  journal   = {Inf. Sci.},
  volume    = {177},
  number    = {2},
  pages     = {388--407},
  year      = {2007},
  url       = {http://dx.doi.org/10.1016/j.ins.2006.03.004},
  doi       = {10.1016/j.ins.2006.03.004},
  timestamp = {Thu, 17 Nov 2016 19:38:21 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/isci/KreinovichBN07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}